# SDR ASAA2020122633751

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,223 hours, 8,780 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT.  COMPLETED QRH PROCEDURE FOR WINDOW OVERHEAT.  LIGHT REMAINED EXTINGUISHED AFTER RESET.  GROUNDED-YES.  COMPLETED QRH RESET PROCEDURE FOR WINDOW OVERHEAT.  LIGHT REMAINED EXTINGUISHED AFTER RESET.
